# SDR AALA20011719

- Difficulty date: August 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Fs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 24L DENTED AT STATION 460.  CUT AND REMOVED DAMAGED SECTION OF STRINGER.  SPLICED IN NEW SECTION OF STRINGER PER SRM 53-10-3.  (M)
